# SDR SWAA2021091407399

- Difficulty date: August 14, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 45,600 hours, 27,306 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORZ STAB LOWER SKIN CRACKED RIB STA 194 APPROX. 9.5 INCHES FROM FRONT SPAR ; / [01] CUT OUT DAMAGE IAW SRM 55-10-01-2R-11.; [02] VERIFIED DAMAGE CUTOUT PER NDT PART 6 51-00-00 PROCEDURE 23 AND SRM 55-10-00-2R-11.; [03] FABRICATED REPAIR DOUBLER IAW SRM 55-10-01-2R-11; [04] C/W; [05] FABRICATED REPAIR PARTS IAW SRM 55-10-01-2R-11.; [06] FABRICATED REPAIR PARTS IAW SRM 55-10-01-2R-11. C/W INSPECTION; [07] OK TO INSTALL REPAIR PARTS.; [08] OK TO INSTALL REPAIR PARTS. RII INSPECTION C/W.; [09] INSTALLED REPAIR PARTS IAW SRM 55-10-01-2R-11.; [10] INSTALLED REPAIR PARTS IAW SRM 55-10-01-2R-11. RII INSPECTION C/W.; [11] OK TO INSTALL 331 BZ.; [12] REPAIRED SKIN CRACK IAW SRM 55-10-01-2R-11.
